Publication detail

On a dynamical model with delay for the economy.

DIBLÍK, J. KHUSAINOV, D. RŮŽIČKOVÁ, M. BAŠTINCOVÁ, A.

Original Title

On a dynamical model with delay for the economy.

English Title

On a dynamical model with delay for the economy.

Type

journal article

Language

en

Original Abstract

In the paper a dynamical Leontiev model having the form of a system differential equations with delay is considered. Stability analysis of a prescribed solution is performed. Method of Lyapunov functions with Razumikhin condition is used. Estimation of convergence of solutions to the prescribed solution is derived.

English abstract

In the paper a dynamical Leontiev model having the form of a system differential equations with delay is considered. Stability analysis of a prescribed solution is performed. Method of Lyapunov functions with Razumikhin condition is used. Estimation of convergence of solutions to the prescribed solution is derived.

Keywords

Dynamical Leontiev model, differential equations with delay, stability analysis, method of Lyapunov functions, Razumikhin condition, estimation of convergence.

RIV year

2011

Released

06.12.2011

Pages from

556

Pages to

568

Pages count

13

BibTex


@article{BUT75350,
  author="Denys {Khusainov} and Josef {Diblík} and Miroslava {Růžičková} and Alena {Baštincová}",
  title="On a dynamical model with delay for the economy.",
  annote="In the paper a dynamical Leontiev model having the form of a system differential equations with delay is considered. Stability analysis of a prescribed solution is performed. Method of Lyapunov functions with Razumikhin condition is used. Estimation of convergence of solutions to the prescribed solution is derived.",
  chapter="75350",
  number="4",
  volume="14920110",
  year="2011",
  month="december",
  pages="556--568",
  type="journal article"
}